A remark on the uniqueness of Silverstein extensions of symmetric Dirichlet forms

Kazuhiro Kuwae, Yuichi Shiozawa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove the uniqueness of the Silverstein extension of symmetric Dirichlet forms under some condition on intrinsic metrics. As its application, we present some non-local Dirichlet forms which possess the uniqueness of the Silverstein extension and generate non-conservative Hunt processes.

Original languageEnglish
Pages (from-to)389-401
Number of pages13
JournalMathematische Nachrichten
Volume288
Issue number4
DOIs
Publication statusPublished - Mar 1 2015

Keywords

  • Dirichlet form
  • Intrinsic metric
  • Silverstein extension
  • Symmetric Markov process

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A remark on the uniqueness of Silverstein extensions of symmetric Dirichlet forms'. Together they form a unique fingerprint.

  • Cite this